| Model Number |
FASTPASS SCORPION SL-MF WITH FLUSHPORT |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a surgery, the tip of the needle broke off.There was no harm for patient, operator or third party reported.Further information was requested.Update 14-jan-2026: it was reported that during the arthroscopic rotator cuff repair, the tip of the needle broke off.The broken piece was retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 14-jan-2026: the surgery was delayed by 45 minutes.